THERMAL SCIENCE

International Scientific Journal

Thermal Science - Online First

Authors of this Paper

External Links

online first only

Approximate analytical solutions of nonlinear local fractional heat equations

ABSTRACT
Consider the nonlinear local fractional heat equation. The fractional complex transform method and the Adomian decomposition method are used to solve the equation. The approximate analytical solutions are obtained.
KEYWORDS
PAPER SUBMITTED: 2018-04-17
PAPER REVISED: 1970-01-01
PAPER ACCEPTED: 2018-10-17
PUBLISHED ONLINE: 2019-04-14
DOI REFERENCE: https://doi.org/10.2298/TSCI180417118D
REFERENCES
  1. Laurence, J. A., et al., Application of the heat equation to the calculation of temperature rises from pulsed microwave exposure, Journal of Theoretical Biology , 3(2003), 222, pp.403-405.
  2. Zhukovsky, K. V., Exact solution of Guyer-Krumhansl type heat equation by operational method, International Journal of Heat and Mass Transfer, 96(2016), 1, pp.132-144.
  3. Zubov, V. I., Application of fast automatic differentiation for solving the inverse coefficient problem for the heat equation, Computational Mathematics and Mathematical Physics, 10(2016), 56, pp.1743-1757.
  4. Jaradata, H. M., et al., A new numerical method for heat equation subject to integral specifications, Journal of Nonlinear Science and Applications, 5(2016), 9, pp.2117-2125.
  5. Kot, V. A., Multiple Integration of the Heat-Conduction Equation for a Space Bounded From the Inside, Journal of Engineering Physics and Thermo physics ,2(2016), 89, pp.369-390.
  6. Talebi, S., et al., Study on random walk and its application to solution of heat conduction equation by Monte Carlo method, Progress in Nuclear Energy , 96(2017), 1, pp.18-35.
  7. Khader, M. M., Application of homotopy perturbation method for solving nonlinear fractional heat-like equations using Sumudu transform, Scientia Iranica , 2(2017), 24, pp.648-655.
  8. Liu, W., et al., On Some Properties of a Class of Fractional Stochastic Heat Equations, Journal of Theoretical Probability, 4(2017), 30, pp.1310-1333.
  9. Çelik, C., et al., Finite element method for a symmetric tempered fractional diffusion equation, Applied Numerical Mathematics, 20(2017), 1, pp.270-286.
  10. Bahrami, F., et al., On the invariant solutions of space time fractional diffusion equations, Indian Journal of Physics, 1(2017), 1, pp.1-9.
  11. Yang, X. J., et al., A new family of the local fractional PDEs, Fundamenta Informaticae, 151(2017), 1-4, pp.63-75
  12. Yang, X. J., et al., New analytical solutions for Klein-Gordon and Helmholtz equations in fractal dimensional space, Proceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science, 18(2017), 3, pp.231-238
  13. X.J. Yang et al., Modelling fractal waves on shallow water surfaces via local fractional korteweg-de vries equation, Abstract and Applied Analysis, 2014 (2014), Article ID 278672, pp.1-7
  14. D. Baleanu, et al., Local fractional variational iteration and decomposition methods for wave equation on Cantor sets, Abstract and Applied Analysis, 2014 (2014), Article ID 535048, pp.1-6
  15. S.Q. Wang, et al., Local fractional function decomposition method for solving inhomogeneous wave equations with local fractional derivative, Abstract and Applied Analysis, Article ID 176395(2014), pp.1-7.
  16. Adomian, G., A new approach to the heat equation - An application of the decomposition method, Journal of Mathematical Analysis & Applications, 1(1986), 113, pp.202-209.
  17. Zayed, M. E. E., et al., The fractional complex transformation for nonlinear fractional partial differential equations in the mathematical physics, Journal of the Association of Arab Universities for Basic and Applied Sciences , 1(2016), 19, pp.59-69
  18. Barannyk, A. F., et al., Construction of Exact Solutions of Diffusion Equation, Proc of Institute of Mathematics of Nas of Ukraine, 50 (2004), 1, pp.29-33.